# SDR GUUA95732030111A

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,581 hours, 33,654 cycles
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Brake Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT BRAKE LINE LOOSE, LT PEDAL WENT TO THE FLOOR.  SECURED BRAKE LINE BLED BRAKE AND SERVICED RESERVOIR LEAK CHECK OK.
